| Model Number |
VTICM5_12.6 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6: work order search: no similar complaints within associated lots were found.(b)(4).
Event or Problem Description
A facility representative reported that a implantable collamer lens (icl) was implanted into a patient's eye.The lens was later removed and a shorter length lens was implanted.Further inquiry has been requested.None have been forthcoming.If any additional information is received, a supplemental medwatch report will be submitted.
Additional Manufacturer Narrative
B5: the lens was later exchanged for a shorter length lens and the problem was resolved.H6: work order search was performed but was not required.Claim# (b)(4).
Additional Manufacturer Narrative
B5: lens exchanged due to excessive vault.Per current guidelines, the initial mdr is not applicable as this is not a reportable event.Claim# (b)(4).